ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Pointwise convergence of Marcinkiewicz-Fejer means of double Vilenkin-Fourier series

Goginava, U. (2017) Pointwise convergence of Marcinkiewicz-Fejer means of double Vilenkin-Fourier series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (5). pp. 36-51. ISSN 00002-3043

[img]
Preview
PDF
Download (6Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: vilenkin function;Pointwise summnability; Marcinkiewicz-Fejer mean; Lebesgue point.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 18 Oct 2017 14:42
    Last Modified: 23 Oct 2017 12:02
    URI: http://mathematics.asj-oa.am/id/eprint/2568

    Actions (login required)

    View Item